From quotient trigroups to groups
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
541 6
Ultima descărcare din IBN:
2021-10-26 05:24
Căutarea după subiecte
similare conform CZU
512.541.1+512.542.55 (1)
Algebră (416)
SM ISO690:2012
BIYOGMAM, Guy, TCHAMNA, Simplice, TCHEKA, Calvin. From quotient trigroups to groups. In: Quasigroups and Related Systems, 2020, vol. 28, nr. 1(43), pp. 29-41. ISSN 1561-2848.
EXPORT metadate:
Google Scholar

Dublin Core
Quasigroups and Related Systems
Volumul 28, Numărul 1(43) / 2020 / ISSN 1561-2848

From quotient trigroups to groups

CZU: 512.541.1+512.542.55

Pag. 29-41

Biyogmam Guy1, Tchamna Simplice1, Tcheka Calvin2
1 Department of Mathematics, Georgia College and State University,
2 University of Dschang
Disponibil în IBN: 1 iunie 2020


In this paper, we study the notion of normality in the category of trigroups, and construct quotient trigroups. This allows us to establish analogues for trigroups of some useful results on groups, namely, the rst, second and third isomorphism theorems as well as some of their related corollaries. Our construction provides a new functorial link between the categories of groups and trigroups.